# SDR MASA200600018

- Difficulty date: January 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 2,639 hours, 1,855 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Warning Message
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6158 PHX - AIRCRAFT DIVERTED TO LAX FOR  GLD CAUTION MESSAGE POSTED.  PERFORMED SSCU RESET.  OPS CHECK GOOD.
